# SDR HEEA0012234

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 350A33200405
- Condition: Worn
- Location: Tail Rotor
- Part time: 31 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY VIB THAT COMES IN WITH FORWARD FLIGHT.
